Alert archive / Indiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 161, NWS Indianapolis, IN

November 5, 2017Jennings County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Nov 5, 2017, 2:36 PM EST for Jennings County, Indiana. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 5, 2017, 2:36 PM EST (19:36 UTC)
Expired
Nov 5, 2017, 3:00 PM EST
In force
24 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Jennings County, IN

The radar

The Louisville radar (KLVX), 105 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 5, 12:08 PM ESTTornado WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.6 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-11-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 214 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-11-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
214 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
522 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

948 
WUUS53 KIND 051936
SVRIND
INC079-052000-
/O.NEW.KIND.SV.W.0161.171105T1936Z-171105T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
236 PM EST SUN NOV 5 2017

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Jennings County in southeastern Indiana...

* Until 300 PM EST.

* At 235 PM EST, a severe thunderstorm was located near North Vernon,
  or 8 miles east of Seymour, moving east at 35 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  North Vernon, Vernon, Hayden, Butlerville and Paris Crossing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 700 PM EST for south central
and southeastern Indiana.

LAT...LON 3882 8565 3884 8580 3904 8579 3905 8544
      3891 8545 3891 8554 3888 8554 3888 8557
      3885 8557 3885 8561 3883 8561 3882 8563
TIME...MOT...LOC 1935Z 274DEG 32KT 3895 8574 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
JH
2 follow-up statements
172 
WWUS53 KIND 051953
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
253 PM EST SUN NOV 5 2017

INC079-052000-
/O.CON.KIND.SV.W.0161.000000T0000Z-171105T2000Z/
Jennings IN-
253 PM EST SUN NOV 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EST
FOR SOUTHEASTERN JENNINGS COUNTY...

At 252 PM EST, a severe thunderstorm was located near Vernon, or 18
miles east of Seymour, moving east at 55 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
North Vernon, Vernon and Butlerville. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 700 PM EST for southeastern
Indiana.

LAT...LON 3882 8565 3886 8561 3894 8568 3903 8570
      3904 8544 3891 8545 3891 8554 3888 8554
      3888 8557 3885 8557 3885 8561 3883 8561
      3882 8563
TIME...MOT...LOC 1952Z 253DEG 46KT 3898 8555 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
JH
290 
WWUS53 KIND 052002
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
302 PM EST SUN NOV 5 2017

INC079-052011-
/O.EXP.KIND.SV.W.0161.000000T0000Z-171105T2000Z/
Jennings IN-
302 PM EST SUN NOV 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JENNINGS COUNTY
HAS EXPIRED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been allowed to expire.

A tornado watch remains in effect until 700 PM EST for southeastern
Indiana.

Remember, a Tornado Warning still remains in effect for most of 
central Indiana until 700 PM EST.

LAT...LON 3882 8565 3886 8561 3894 8568 3903 8570
      3904 8544 3891 8545 3891 8554 3888 8554
      3888 8557 3885 8557 3885 8561 3883 8561
      3882 8563
TIME...MOT...LOC 2001Z 274DEG 32KT 3898 8546 

$$
JH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 5, 12:27 PM EST, 2 hours 9 minutes earlier.

Area forecast discussion, Nov 5, 12:27 PM EST, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
1227 PM EST Sun Nov 5 2017

.UPDATE...
The AVIATION section has been updated below.

&&

.SYNOPSIS...
Issued at 311 AM EST Sun Nov 5 2017

Severe weather and heavy rainfall producing flooding will impact
central Indiana this afternoon into tonight as a cold front and a
series of low pressure systems track slowly through the area.
Showers will remain a possibility over southern portions of central
Indiana Monday night and Tuesday as a disturbance tracks through the
Tennessee Valley. Beyond that point though...high pressure will
expand into the Ohio Valley and Great Lakes with dry and cooler
weather through the end of the week. Chances for showers will return
Saturday as a system tracks into the region.

&&

.NEAR TERM /Rest of Today and Tonight/...
Issued at 942 AM EST Sun Nov 5 2017

Precipitable water values are over 200 percent of normal at both
ILX and ILN. After collaborating with neighbors and getting the
latest thoughts from the Ohio River Forecast Center, have expanded
the Flash Flood Watch farther south. Delayed the start time in the
southeast though, as the more persistent heavier rain shouldn't
arrive until mid afternoon or later.

Otherwise adjusted PoPs based on latest radar trends, but made no
significant changes to overall PoPs today. Will continue to watch
and adjust as necessary. Did the same with temperatures. May have
to bump highs down a bit depending on timing of rain and how much
warm air is advected north.

Previous discussion did an excellent job of explaining severe
threat so will not repeat here.

Previous discussion follows...

Issued at 311 AM EST Sun Nov 5 2017
Warm front progressing north through the forecast area early this
morning with convection developing along it. Have not seen any
lightning strikes to this point...but have seen brief heavy
rainfall within the convective band as it streaks northeast.
Temperatures have been steadily warming through the night as the
warm front lifts north...with 08Z temps now firmly into the 60s
and near 70 in the lower Wabash Valley and a noticeable increase
in dewpoints.

Active 24 hours forthcoming for central Indiana as the presence of
the frontal boundary followed by several surface waves tracking
along the boundary later today and tonight will bring a multifaceted
severe weather and flooding event into the forecast area through
predawn Monday.

Model guidance continues to zero in on the details through tonight
with the warm front currently tracking through northern portions of
the forecast area set to eventually align from central Illinois into
northeast Indiana by midday before a series of surface waves track
along the boundary and begin to shift it back southeast as a cold
front late today into tonight. This system is missing some of the
key features historically common with bigger fall severe weather
events...especially the presence of a deeper and singularly dominant
low pressure. That being said...there are several pieces present
that support the severe weather threat over the region through this
evening before transitioning to a greater flooding threat.

Low level forcing remains impressive as the day progresses...
highlighted by a maximized jet peaking at 50-60kts by early evening
from southern/central Indiana into Ohio. Forcing aloft present as
well with speed shear in the mid levels and a dual jet structure
diverging in the upper levels and presenting a diffluence signature
over the area. At the surface...a nice moisture surge south of the
warm front ongoing this morning and will continue through the day as
dewpoints likely peak in the 64 to 67 degree range. While the NAM in
particular is likely overdoing instability values later today
somewhat...expected MLCAPEs in the 1000-1500 j/kg range remain
climatologically impressive for early November by this afternoon.

Strong support continues for all modes of severe weather being
present later today...but can be more detailed on timing and extent
of impacts as the convective scenario evolves. Model soundings
continue to favor sharp lapse rates in the mid levels in excess of 7
C/km during the afternoon and early evening in the warm sector. This
combined with wet bulb zero values at 9-10kft and a broad hail
growth zone aloft support large hail likely serving as the primary
threat initially as supercellular structures develop...especially
across the western half of the forecast area. The presence of such a
deep hail growth zone alone presents an argument for stronger cells
to carry a potentially significant hail threat during the second
half of the afternoon through about 23Z.

It is during this time when the tornado threat will be maximized as
well with BL shear and 0-3km SRH values well within the range to
support rotating storms. Think two potential areas could see a brief
tornado threat enhancement in the 18-23Z time period. The first will
be near the slowly sagging frontal boundary over far northern
portions of the forecast area. The front and the individual waves
riding along it may serve to enhance backing flow in the low levels
and overall SRH values through the lowest 1-3km. The second location
will be across western portions of the forecast area where
directional shear maximizes for a couple hours around sunset and
aligns with the expected area of greatest instability. Any
individual cells developing in this area could carry an enhanced
tornado threat for a short period of time. With that being
said...still feel a more substantial tornado threat over the
forecast area is limited by the lack of more substantial backing
flow in the lowest levels that a strong surface wave would bring.

As we move into the evening...should see convection gradually
transition into a linear mode with the potential for bowing
structures. As is often the case with QLCSs...a brief spinner threat
will linger with the linear convection through much of the evening
as it moves southeast...but the main severe threat will shift to
damaging wind gusts. Much of the severe weather potential should be
over by 03-05Z with heavy rain and flooding eventually becoming the
primary concern overnight as the frontal boundary becomes more
parallel to the flow regime aloft. In addition...the low level jet
will align immediately ahead of the slow moving front and continue
to pump deep moisture into the area. Precip water values peak near
record levels at this time of year around 1.5 inches as well.
Considering the high potential for efficient rainfall...will be
introducing a Flash Flood Watch for the northern half of the
forecast area beginning at 17Z and continuing through the predawn
hours Monday. Confidence highest over this area to see rainfall
amounts of 2 to 3 inches by Monday morning with locally higher
values most likely northeast of the Indy metro. Will leave it to
later shifts today to determine if the watch would need to be
expanded further south.

So to summarize...scattered convection remains possible over
primarily northern counties this morning. Severe storms become an
increasing threat after 18Z and continuing through the evening.
Large hail and tornadoes are greater threats through early evening
with damaging winds becoming the primary threat during the evening
and early overnight as convection becomes linear. Heavy rainfall and
flooding will be a growing concern this evening into the overnight
before storms gradually end from west to east late.

Temps...despite thick cloud cover all day...expect highs to warm
into the lower and mid 70s over much of the area. The passage of the
cold front after midnight will ensure lows dropping into the 40s
over much of the region by daybreak Monday.

&&

.SHORT TERM /Monday through Tuesday Night/...
Issued at 311 AM EST Sun Nov 5 2017

The short term period will be relatively tame when compared to today
and tonight as high pressure expanding southeast from the northern
Plains slowly and steadily becomes the dominant feature over the
region. Forecast challenges focus on precip chances late Monday into
Tuesday as a surface wave tracks along the frontal boundary to our
south.

Any remnant showers over extreme eastern counties Monday morning
will depart by midday as the front continues to move away. The
arrival of high pressure and progressively drier air from the north
should enable some clearing on Monday...but the front will
eventually stall across the Tennessee Valley Monday night. A surface
wave tracking along it will likely spread showers back into southern
portions of the forecast area Monday night before drying out again
Tuesday morning. Presence of a trailing wave aloft moving through
the area Tuesday afternoon and evening may generate a few additional
light showers...but the overall trend will lean towards drier air
and clearing skies by Tuesday night as the aforementioned high
pressure expands into the area.

Temps...much cooler air will advect into the region behind the cold
front with highs in the 50s Monday and upper 40s/lower 50s Tuesday.
Low level thermals and cold advection support largely undercutting
guidance both days. Lows will drop to near freezing by Tuesday night
as skies clear.

&&

.LONG TERM /Wednesday through Saturday/...
Issued at 225 AM EST Sun Nov 5 2017

Ensembles are in good agreement during this period, with a fairly
zonal and progressive upper pattern.

Ensembles suggest little in the way of a precipitation threat until
next weekend, when a potential upper trough will move into the
Midwest. Will go with a dry forecast through Friday, and chance PoPs
for next Saturday.

&&

.AVIATION (Discussion for the 051800Z TAF Issuance)...
Issued at 1227 PM EST Sun Nov 5 2017

MVFR conditions expected, with occasional IFR conditions in
convection.

Waves of showers and thunderstorms will move across the sites
through the first 6-12 hours of the TAF period. MVFR conditions can
be expected, with IFR or worse conditions in the thunderstorms. Some
severe storms with large hail and gusts over 50kt are possible.

Outside of convection winds will gust to around 25kt this afternoon.

After the convection exits, MVFR or perhaps high end IFR ceilings
will continue overnight. Improvement is expected from the northwest
during the morning Monday.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through late tonight for INZ021-028>031-
035>049-051>057-060-061.

Flash Flood Watch from 3 PM EST this afternoon through late
tonight for INZ062>065-070>072.

&&

SYNOPSIS...Ryan
NEAR TERM...Ryan/50
SHORT TERM...Ryan
LONG TERM....JAS
AVIATION...50
Hazardous weather outlook, Nov 5, 4:16 AM EST, 10 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
416 AM EST Sun Nov 5 2017

INZ021-028>031-035>049-051>057-060>065-067>072-060930-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Lafayette, Frankfort, Kokomo,
Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute,
Shelbyville, Bloomington, Columbus, Vincennes, Bedford, and Seymour
416 AM EST Sun Nov 5 2017

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Outlook: Severe thunderstorms and heavy rainfall later today and
tonight.

Hazards: Damaging winds...large hail...a few tornadoes...heavy
rainfall causing flooding and cloud to ground lightning.

Timing: Best threat for severe weather from early afternoon through
the evening. Best threat for heavy rainfall late afternoon through
tonight.

Discussion: The approach and passage of a cold front later today into
tonight will bring the threat for severe thunderstorms and heavy
rainfall to central Indiana.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Outlook: Scattered showers are possible late Monday into
Tuesday...especially south of Interstate 70. Showers will be possible
again on Saturday.

Discussion: The passage of low pressure through the Tennessee Valley
will bring scattered showers to south central Indiana Monday night
and early Tuesday. Dry and cooler weather is then expected with high
pressure through the rest of the work week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon and evening.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

Ryan

In the hours before

Local storm report, Nov 5, 1:34 PM EST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
134 PM EST SUN NOV 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HAIL             3 NW EATON              40.37N 85.40W
11/05/2017  E0.75 INCH       DELAWARE           IN   TRAINED SPOTTER

            LOCATED AT 1200 NORTH AND WALNUT STREET.

&&

BHH
Local storm report, Nov 5, 2:00 PM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
200 PM EST SUN NOV 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             1 SSW FAIRFAX STATE REC 39.00N 86.50W
11/05/2017  E1.75 INCH       MONROE             IN   TRAINED SPOTTER

            ESTIMATED WINDS OF 50 TO 55 MPH.

&&

BHH
Local storm report, Nov 5, 2:05 PM EST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
205 PM EST SUN NOV 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 PM     HAIL             3 ESE SHADELAND         40.36N 86.90W
11/05/2017  E0.75 INCH       TIPPECANOE         IN   STORM CHASER

&&

BHH
Local storm report, Nov 5, 2:10 PM EST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
210 PM EST SUN NOV 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0151 PM     HAIL             4 NW CLARKS HILL        40.29N 86.78W
11/05/2017  E0.88 INCH       TIPPECANOE         IN   TRAINED SPOTTER

            ESTIMATED WIND OF 50 MPH.

&&

BHH
Local storm report, Nov 5, 2:20 PM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
220 PM EST SUN NOV 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 PM     TSTM WND DMG     4 NNW ORESTES           40.33N 85.76W
11/05/2017                   MADISON            IN   EMERGENCY MNGR

            MULTIPLE UTILITY LINES DOWN ON 1550 NORTH
            BETWEEN 300 WEST AND 600 WEST, CLOSING THE
            ROAD. TIME VERY ROUGHLY APPROXIMATED FROM
            RADAR.

&&

BHH
Local storm report, Nov 5, 2:22 PM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
222 PM EST SUN NOV 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0221 PM     TSTM WND DMG     2 N KIRKLIN             40.22N 86.36W
11/05/2017                   CLINTON            IN   TRAINED SPOTTER

            ROOF DAMAGE AND PEA SIZE HAIL AT STATE ROAD
            421 AND COUNTY ROAD 400 SOUTH.

&&

BHH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 3:20 AM ESTFlash Flood WatchINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 30 more25 hr
Nov 5, 12:40 PM ESTSevere Thunderstorm WarningINDDaviess, Greene35 min
Nov 5, 12:53 PM ESTSevere Thunderstorm WarningINDDelaware, Madison37 min
Nov 5, 1:04 PM ESTTornado WarningINDDelaware, Madison26 min
Nov 5, 1:12 PM ESTSevere Thunderstorm WarningINDGreene, Lawrence, Monroe33 min
Nov 5, 1:19 PM ESTTornado WarningINDBrown, Greene, Lawrence, Monroe41 min
Nov 5, 1:31 PM ESTSevere Thunderstorm WarningINDDelaware14 min
Nov 5, 1:37 PM ESTSevere Thunderstorm WarningINDBoone, Clinton, Montgomery, Tippecanoe38 min
Nov 5, 1:47 PM ESTTornado WarningINDBrown, Jackson, Lawrence, Monroe28 min
Nov 5, 2:04 PM ESTTornado Warning Tornado observedINDJackson, Jennings41 min
Nov 5, 2:20 PM ESTAreal Flood AdvisoryINDJackson115 min
Nov 5, 3:03 PM ESTSevere Thunderstorm WarningINDDelaware, Henry, Randolph42 min
Nov 5, 3:16 PM ESTFlash Flood WarningINDBartholomew, Brown, Jackson, Jennings3 hr
Nov 5, 3:35 PM ESTAreal Flood AdvisoryINDBoone, Clinton, Hamilton, Madison, Tipton3 hr
Nov 5, 3:38 PM ESTSevere Thunderstorm WarningINDRandolph22 min
Nov 5, 4:05 PM ESTAreal Flood AdvisoryINDDelaware, Henry115 min
Nov 5, 4:12 PM ESTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Vermillion48 min
Nov 5, 4:37 PM ESTFlash Flood WarningINDDelaware, Henry, Madison, Randolph3 hr
Nov 5, 4:50 PM ESTFlash Flood WarningINDClay, Fountain, Montgomery, Parke, Putnam, Tippecanoe and 3 more3 hr
Nov 5, 5:06 PM ESTAreal Flood AdvisoryINDRush, Shelby3 hr
Nov 5, 5:13 PM ESTFlash Flood WarningINDBoone, Hamilton3 hr
Nov 5, 5:20 PM ESTAreal Flood AdvisoryINDMorgan, Owen3 hr
Nov 5, 5:43 PM ESTSevere Thunderstorm WarningINDClay, Parke, Putnam, Vigo47 min
Nov 5, 6:25 PM ESTSevere Thunderstorm WarningINDRush, Shelby34 min
Nov 5, 6:30 PM ESTAreal Flood AdvisoryINDHancock, Johnson2 hr
Nov 5, 6:37 PM ESTSevere Thunderstorm WarningINDClay, Morgan, Owen, Putnam23 min
Nov 5, 6:57 PM ESTTornado WarningINDBrown, Monroe33 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.